# SDR CALA2024052701594

- Difficulty date: May 21, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Boeing 787-8
- Aircraft serial: 34829
- Aircraft time: 45,420 hours, 5,743 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: 152633153
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW NO.6 SPOILER LOWER FITTING UPPER CHORD FOUND CRACK REF TO HAECO NON-ROUTINE NO. 9486159, ORIGINATED BY EMP V916669, SPEC NO. B787-57-3-0014. PERFORMED BY EMP V909250 AND RII BY EMP V916669 - LHW NO.6 SPOIL ER LOWER FITTING (IN BOARD FIXED T/E AUX D RIB) CRACK AREA REPAI RED AS PER ECRA 5751-01506 REV - RII BY EMP V902933.
